German Monetary Theory, 1905-1933
Bibliographic Data
| ID | 9713749 |
|---|---|
| Authors | Joan Robinson (0000-0001-9831-5681), Howard S Ellis |
| Year | 1935 |
| Volume | 45 |
| Issue | 180 |
| Pages | 729 |
| Publication date | 1935-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2225575 |
| OpenAlex | W2802553436 |
| Language | EN |
| Citations received | 2 |
Economics · German · Keynesian economics · Linguistics · Economic Theory and Institutions · European Monetary and Fiscal Policies · Philosophy
| Citations per year | 0.05 |
|---|---|
| Citation span | 1986 - 2009 (24) |
| Highly cited | No |